# SDR AALA202110155189

- Difficulty date: October 15, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N146AA
- Make and model: Airbus A321-231
- Aircraft serial: 6761
- Aircraft time: 17,891 hours, 6,796 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R4 PASSENGER CREW DOOR ACCUMULATOR IS LOW. SERVICED R4 PASSENGER CREW DOOR ACCUMULATOR PER AMM 52-10-00.
